Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Brown smelly fishy disorder, off depo shot, HIV infection, vaginal infection

hi! im scared first of all, i have this brown smelly fishy disorder thats not right at all and i ve been off the depo shot since janurary 11th to the 25th thats when i supposed to get my shot again n im scared that it might have something to do with HIV please help me understand cause i dont know whats going with my vaganial area please let me kno that this has nothing to do with HIV help.
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern, this is not the HIV infection or any danger thing but this is happening with the hormone treatment and this is nothing to worry about this this will be fine soon hope this information helps you have nice day.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor